CSN Login
Members Online: 15

Metal taste

vanessamood's picture
vanessamood
Posts: 52
Joined: Apr 2012

I know that the metal taste in the mouth is one of the side effects of Chemo but... (this is hard to explain) sometimes my stomach gets very acidy and sour and almost like a metal feeling. Is that weird? Do you go to the chat room on this site. It feels so good just knowing there are people out there that understand. I feel isolated here. Only one session down and five to go. Seems like forever.

lovesanimals's picture
lovesanimals
Posts: 1279
Joined: Sep 2011

I don't recall the same feeling in my stomach but I know that the same chemo drugs can affect each person differently. I know it feels like it's going to take forever to get through the last five sessions but you can do it!! And before you know it, all six will be done. Please keep us posted on your progress.

Kelly

mopar
Posts: 1954
Joined: Apr 2003

I also remember losing my taste, the mouth sores, etc. that made eating and drinking difficult. I hope you feel better soon - you are on your way to being done!

(((HUGS)))
Monika

Mwee's picture
Mwee
Posts: 1316
Joined: Nov 2009

and total digestive troubles are very common, but please mention all of them to your chemo nurses, ONC etc. They'll probably tell you that you need to drink lots of fluids, that you can suck on mints etc., but they also might put you on a drug like nexium. We're right here for you........... ((((HUGS)))) Maria

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network